manuscripta mathematica

, Volume 102, Issue 1, pp 85–99

Nonexistence results of solutions of semilinear differential inequalities on the Heisenberg group

  • Stanislav Pohozaev
  • Laurent Véron


Denoting Δ? the Laplacian operator on the (2N+1)-dimensional Heisenberg group ?N, we prove some nonexistence results for solutions of inequalities of the three types
in ?N and ?N×ℝ}+, with aL, when 1<pp0, where p0 depends on N and the type of equation.
Mathematics Subject Classification (1991):35J60, 35K60, 35L60 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2000

Authors and Affiliations

  • Stanislav Pohozaev
    • 1
  • Laurent Véron
    • 2
  1. 1.Steklov Mathematical Institute, Russian Academy of Sciences, Gubkina 8, 117996 Moscow, Russia. e-mail: pohozaev@mi.ras.ruRU
  2. 2.Laboratoire de Mathématiques et Physique Théorique, CNRS ESA 6083, Faculté des Sciences, Parc de Grandmont, 37200 Tours, France. e-mail: veronl@univ-tours.frFR

Personalised recommendations